RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 2, Pages 310–312 (Mi mz1283)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Intersection of a sequence of embedded closed sets in a Banach space

G. Z. Chelidze


DOI: https://doi.org/10.4213/mzm1283

Full text: PDF file (251 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:2, 272–275

Bibliographic databases:

Received: 18.02.1997
Revised: 03.11.1997

Citation: G. Z. Chelidze, “Intersection of a sequence of embedded closed sets in a Banach space”, Mat. Zametki, 63:2 (1998), 310–312; Math. Notes, 63:2 (1998), 272–275

Citation in format AMSBIB
\Bibitem{Che98}
\by G.~Z.~Chelidze
\paper Intersection of a sequence of embedded closed sets in a Banach space
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 2
\pages 310--312
\mathnet{http://mi.mathnet.ru/mz1283}
\crossref{https://doi.org/10.4213/mzm1283}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629875}
\zmath{https://zbmath.org/?q=an:0921.46011}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 2
\pages 272--275
\crossref{https://doi.org/10.1007/BF02308773}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700043}


Linking options:
  • http://mi.mathnet.ru/eng/mz1283
  • https://doi.org/10.4213/mzm1283
  • http://mi.mathnet.ru/eng/mz/v63/i2/p310

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Z. Chelidze, “On critical values of numerical parameters characterizing intersections of embedded sets”, Math. Notes, 68:2 (2000), 263–269  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. G. Z. Chelidze, P. L. Papini, “Some remarks on the intersection of embedded sets”, Math. Notes, 80:3 (2006), 428–434  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Castillo, JMF, “Approximation of the limit distance function in Banach spaces”, Journal of Mathematical Analysis and Applications, 328:1 (2007), 577  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. Jachymski J., “a Cantor Type Intersection Theorem For Superreflexive Banach Spaces and Fixed Points of Almost Affine Mappings”, J. Nonlinear Convex Anal., 16:6, SI (2015), 1055–1068  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:213
    Full text:111
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020